Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 6, Issue 1, May 2013 pp 14-17

Research Article

Comparative study of Multi-objective Unbalanced Transportation Problems with and without Budgetary Constraints


Fegade M. R.1, Jadhav V.A.2, Doke D. M.3, Irpenwar B. M.4

{1Research Scholar, 2Head} Dept. of Statistics, Comp. Sci. and IT, N.E.S. Science College, Nanded, Maharashtra, INDIA.

3Head, Department of Mathematics and Statistics, M. L. Dahanukar College, Vile Parle (East), Mumbai, Maharashtra, INDIA.

4Head, Department of Statistics, Vivekanand College, Kolhapur, Maharashtra, INDIA.

Academic Editor:  Dr. Dase R.K.


A new method is proposed for finding an optimal solution for unbalanced transportation problems with budgetary constraints where demand and budget are imprecise. Further it is compared with the situation in which budgetary constraints are not known. The proposed method enables the decision makers to choose the optimal distribution according to their budget. Finally, with the help of numerical example, the proposed method is illustrated.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details